sexologist-icon
Kidney stone.
I was recently diagnosed with a 5mm kidney stone and a cyst in a testicle Ever since I started taking the medication for them (Himalaya- Cystone and Homeopathic Berberis Vulgaris) I have been facing some problems with having erections Is it common?
436 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Yes can be side effect
Next Steps
Please consult with a dermatologist for best solution for the same
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced sexologist online and get your health questions answered in just 5 minutes.

+158
Chat with a sexologist
Online now
Not use both Take proper treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
may b sideeffects of both drugs
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.